# SDR DHL2002807553

- Difficulty date: April 16, 2002
- Submitted: May 4, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 2004 MAIN CARGO COMPT-FRAME FLANGE CRACKED 2.5" @ STA. 260.000 L20R-L21RCORR: REMOVED FASTNERS IAW SRM51-1-20D PG. 21 CUT OUT FRAME AREA DETERIORATED IAW SRM53-2-0 FIG.2 SHEET 1,2,6, DWG. SR0530008. FABRICATED FRAME SEGEMENTS (7075T651) IAW SRM53-2-0 FIG.2 SHEET 1,2,6 CLEANED, TREATED AND PRIMEDSEGMENT AND DOUBLER IAW SRM51-1-8B. INSTALLED FRAME SEGMENT AND SPLICE DOUBLER IAW SRM 53-2-0 FIG. 2 SHEETS 1,2,6 AND SRM 51-1-20D PG.9
